# SDR ASOA201701015001

- Difficulty date: January 1, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 30,315 hours, 21,705 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 4120T04P07
- Part serial: ATC50356
- Condition: Erratic
- Location: Nr 1 Engine
- Part time: 32,474 hours, 23,085 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LEFT ENG BETWEEN 16,000 AND FL220 ENGINE WILL ROLLBACK FROM 87.2 TO 85.9. THE ENGINE WILL ROLL UP AND DOWN TILL FL220 THEN IT STABILIZES. MX REMOVED AND REPLACED FUEL PUMP ASSY ON LEFT ENGINE WITH OPERATIONAL AND LEAK CHECKS GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
